Alert archive / Nevada / Flash Flood Warnings in 2009
Flash Flood Warning 8, NWS Reno, NV
NWS Reno, NV issued this flash flood warning at Jul 2, 2009, 4:35 PM PDT for Mineral County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2009, 4:35 PM PDT (23:35 UTC)
- Expired
- Jul 2, 2009, 8:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mineral County, NV
The radar
The Reno radar (KRGX), 216 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 11.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3468 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KREV 022335
FFWREV
NVC021-030130-
/O.NEW.KREV.FF.W.0008.090702T2335Z-090703T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
435 PM PDT THU JUL 2 2009
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN MINERAL COUNTY IN WESTERN NEVADA...
* UNTIL 630 PM PDT
* AT 426 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER SOUTHEASTERN MINERAL
COUNTY...OR 14 MILES NORTHWEST OF COALDALE...MOVING NORTHEAST AT 5
MPH.
* ESTIMATES FROM DOPPLER RADAR INDICATE THAT AT LEAST ONE TO ONE AND
ONE HALF INCHES OF RAIN HAS FALLEN IN THE PAST HOUR. AREAS THAT
MAY BE AFFECTED INCLUDE...AREAS NEAR AND WEST OF HIGHWAY 95 SOUTH OF
TONOPAH JUNCTION AS WELL AS HIGHWAY 360 BETWEEN BASALT AND TONOPAH
JUNCTION.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...BE SURE YOU ARE IN A SAFE PLACE FIRST. THEN
CONTACT THE NATIONAL WEATHER SERVICE IN RENO AT 775-673-8100. YOUR
REPORT MAY SAVE LIVES
LAT...LON 3816 11803 3815 11803 3809 11811 3808 11811
3806 11813 3803 11816 3809 11830 3827 11811
3820 11797
$$
SNYDER2 follow-up statements
000
WGUS55 KREV 030127
FFWREV
NVC021-030300-
/O.EXT.KREV.FF.W.0008.000000T0000Z-090703T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
627 PM PDT THU JUL 2 2009
THE NATIONAL WEATHER SERVICE IN RENO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN MINERAL COUNTY IN WESTERN NEVADA...
* UNTIL 800 PM PDT
* AT 619 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE AREAS OF MODERATE TO HEAVY RAIN OVER PORTIONS OF EXTREME
SOUTHERN MINERAL COUNTY. AREAS THAT MAY BE AFFECTED INCLUDE...LOCATIONS
NEAR AND WEST OF HIGHWAY 95 SOUTH OF TONOPAH JUNCTION AS WELL AS
HIGHWAY 360 BETWEEN BASALT AND TONOPAH JUNCTION.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...CONTACT THE NATIONAL WEATHER SERVICE IN RENO AT
775-673-8100. YOUR REPORT MAY SAVE LIVES
LAT...LON 3816 11803 3815 11803 3809 11811 3808 11811
3806 11813 3803 11816 3809 11830 3827 11811
3820 11797
$$
SNYDER000
WGUS75 KREV 030251
FFSREV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
751 PM PDT THU JUL 2 2009
NVC021-030301-
/O.EXP.KREV.FF.W.0008.000000T0000Z-090703T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MINERAL NV-
751 PM PDT THU JUL 2 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM PDT FOR SOUTHEASTERN
MINERAL COUNTY...
THE THREAT FOR CONTINUED FLASH FLOODING HAS DIMINISHED. REMEMBER THAT
MINOR FLOODING OR RUNOFF MAY CONTINUE IN LOW SPOTS FOR SEVERAL HOURS.
IF YOU OBSERVED FLOODING EARLIER IN THE WARNED AREA...CONTACT THE
NATIONAL WEATHER SERVICE IN RENO AT 775-673-8100. YOUR REPORTS HELP
US IMPROVE OUR WARNING PROCESS.
LAT...LON 3816 11803 3815 11803 3809 11811 3808 11811
3806 11813 3803 11816 3809 11830 3827 11811
3820 11797
$$
RCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 3:24 PM PDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 2, 3:24 PM PDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 324 PM PDT THU JUL 2 2009 .SHORT TERM... CONVECTION HAS BEEN MORE ACTIVE TODAY FROM RENO-TAHOE SEWD ACROSS DOUGLAS-LYON-MINERAL COUNTIES. STRONGEST CELLS FORMED IN RURAL PORTIONS OF MINERAL COUNTY SO FAR THIS AFTERNOON. WINDS AT SLIDE MTN FINALLY SWITCHED TO WEST IN PAST HOUR AS THE BACK EDGE OF CONVECTION APPEARS TO HAVE PUSHED EAST OF TRUCKEE...WHILE FARTHER SOUTH IN MONO COUNTY ONLY A FEW CELLS REMAIN EAST OF HWY 395. GUSTY OUTFLOW WINDS WILL REMAIN A THREAT THRU EARLY EVENING ESPECIALLY IN W-CNTRL NV NORTH OF HWY 50 WHERE DRIER LOW LEVEL AIR MASS WILL INCREASE DOWNDRAFT MOMENTUM FROM ANY CELLS MOVING INTO THIS AREA. MOST ACTIVITY SHOULD DIMINISH AFTER SUNSET AS THE WEAK SHORTWAVE TROF RESPONSIBLE FOR THE TSTMS EJECTS TO THE NORTHEAST...ALTHOUGH SOME INSTBY IS EXPECTED TO PUSH INTO FAR NWRN NV AND SURPRISE VLY OVERNIGHT AND FRI MORNING SO ISOLD TSTMS WERE MAINTAINED IN THOSE AREAS. FOR FRIDAY...REDUCED COVERAGE OF CONVECTION IS EXPECTED ALTHOUGH STUBBORN WEAK LOW OVER NRN CA WILL KEEP THREAT OF SOME ACTIVITY OVER FAR NERN CA AND NWRN NV. FARTHER SOUTH TO MINERAL-MONO COUNTIES...A FEW SHORT LIVED CELLS ARE POSSIBLE...BUT ANYTHING THAT FORMS WILL BE LESS INTENSE COMPARED TO TODAY. WITH DRIER AND MORE STABLE AIR MASS ADVANCING INTO THE RENO-TAHOE ZONES AND NO FORCING MECHANISMS INDICATED BY THE NAM AND GFS GUIDANCE...THE MENTION OF TSTMS WAS REMOVED FOR THESE AREAS. FOR THE INDEPENDENCE DAY WEEKEND...DRY AND WARM CONDITIONS ARE EXPECTED ACROSS THE REGION AS SW FLOW ALOFT PREVAILS WITH LITTLE OR NO DYNAMIC FORCING. SOME LEFTOVER MID LEVEL MOISTURE WILL LEAD TO SOME CUMULUS BUILDUPS SAT AFTERNOON MAINLY IN MINERAL-MONO COUNTIES AND ALSO NEAR THE OREGON BORDER...BUT WARMER AIR ALOFT SHOULD CAP VERTICAL CLOUD GROWTH. WHILE A BRIEF SHOWER CAN NOT BE RULED OUT...THIS POTENTIAL IS TOO REMOTE TO INCLUDE IN THE FORECAST TEXT. WINDS ON SATURDAY THE 4TH SHOULD BE ZEPHYR TYPE BREEZES WITH GUSTS NEAR 25 MPH...WHICH MAY PERSIST UNTIL ABOUT 10 PM FOR THE RENO-SPARKS-CARSON AREAS BUT SHOULD DIMINISH BY DUSK AROUND TAHOE. FOR SUNDAY...WIND GUSTS WILL INCREASE TO THE 30-35 MPH RANGE AS WEAK SHORTWAVE MOVING INTO THE NWRN US BRUSHES ACROSS NERN CA-NWRN NV. MJD .LONG TERM...MONDAY THROUGH THURSDAY... THE MAIN CHANGES TO THE LONG TERM GRIDS WERE TO LOWER SKY COVER (EXCEPT ACROSS THE FAR NORTHERN CWA) AND RELATIVE HUMIDITIES. A LARGE-SCALE UPPER TROUGH WILL BE HANGING AROUND ALONG THE WEST COAST OR SLIGHTLY OFFSHORE THROUGH THE EXTENDED...WITH AN IMPULSE EJECTING AROUND THE MAIN TROUGH LATE TUESDAY (GFS) OR WEDNESDAY (ECMWF). THE IMPULSE WOULD AT MOST BRING A FEW SHOWERS TO THE FAR NORTH...WITH VERY DRY SOUTHWEST FLOW ELSEWHERE TO WARD OFF PRECIPITATION. THE MAIN STORY WILL BE THE COOLING TREND...WITH 70S TO MID 80S IN THE VALLEYS TUESDAY THROUGH THURSDAY (5-10 DEGREES BELOW AVERAGE). IT WILL ALSO TEND TO BE BREEZY WITH THE PERSISTENT GRADIENT BETWEEN THE UPPER TROUGH AND A RIDGE OVER THE DESERT SOUTHWEST. SNYDER && .AVIATION... LIGHTER WINDS ALOFT THAN EXPECTED AND AN INCOMING DISTURBANCE ARE ALLOWING SHOWERS AND THUNDERSTORMS TO DEVELOP FURTHER WEST THAN PREVIOUSLY EXPECTED...WITH A LINE OF CONVECTION IN THE AREA OF KTVL/KTRK/KRNO TO MOVE EAST OF KRNO (AND AFFECT THE AREA OF KLOL) CIRCA 01Z. ALL STORMS COULD PRODUCE GUSTY OUTFLOW WINDS...BUT THE MAIN RISK FOR VERY GUSTY OUTFLOW WINDS WILL BE EAST OF KRNO AND FROM ABOUT KNFL NORTH...WHERE STRONGER STORMS COULD PRODUCE GUSTS TO 40-45 KTS AND VERY HEAVY RAIN. FRIDAY...ANY THUNDERSTORMS SHOULD BE RESTRICTED TO NORTH AND EAST OF A SUSANVILLE TO FALLON TO BRIDGEPORT LINE. SNYDER && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && HTTP://WEATHER.GOV/RENO
In the hours before
Special weather statement, Jul 2, 1:10 PM PDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 110 PM PDT THU JUL 2 2009 NVZ001-022100- MINERAL AND SOUTHERN LYON COUNTIES- 110 PM PDT THU JUL 2 2009 ...STRONG THUNDERSTORM SOUTH OF HAWTHORNE NEAR NEVADA HIGHWAY 359... AT 103 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR TABLE MOUNTAIN...OR 22 MILES EAST OF BODIE...AND MOVING NORTHEAST AT 10 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF UP TO ONE THIRD INCH IN 20 MINUTES REDUCING VISIBILITIES TO LESS THAN ONE MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH... ARE EXPECTED WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...TABLE MOUNTAIN. THIS STORM WILL AFFECT TRAVELERS ON NEVADA HIGHWAY 359 BETWEEN 10 AND 15 MILES SOUTH OF HAWTHORNE. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3854 11852 3837 11829 3817 11862 3829 11878 TIME...MOT...LOC 2008Z 225DEG 9KT 3830 11861 JHW
Special weather statement, Jul 2, 2:01 PM PDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
201 PM PDT THU JUL 2 2009
NVZ001-022230-
MINERAL AND SOUTHERN LYON COUNTIES-
201 PM PDT THU JUL 2 2009
...STRONG THUNDERSTORMS TO AFFECT SOUTHERN LYON AND MINERAL COUNTIES
THROUGH 330 PM...
AT 156 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
YERINGTON TO 10 MILES EAST OF HAWTHORNE TO 15 MILES WEST OF MINA.
THESE STORMS WERE MOVING NORTHEAST AT 10 TO 15 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...PENNY
SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 50 MPH...ARE EXPECTED
WITH THESE STORMS.
* LOCATIONS AFFECTED INCLUDE...HAWTHORNE...WALKER LAKE...HAWTHORNE
INDUSTRIAL AIRPORT...MOUNT GRANT AND EXCELSIOR MOUNTAIN.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
&&
LAT...LON 3876 11881 3865 11843 3856 11822 3832 11829
3821 11849 3820 11860 3843 11853 3855 11881
TIME...MOT...LOC 2059Z 180DEG 1KT 3861 11871 3853 11843
3823 11851
JHWSpecial weather statement, Jul 2, 2:12 PM PDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
212 PM PDT THU JUL 2 2009
CAZ072-NVZ002-003-022245-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-
212 PM PDT THU JUL 2 2009
...THUNDERSTORMS DEVELOPING OVER SOUTH LAKE TAHOE...
AT 210 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS NEAR MEYERS AND OVER THE SOUTHERN HALF OF LAKE
TAHOE...MOVING NORTH AT 10 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA
OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 40 TO 50
MPH... ARE EXPECTED WITH THIS STORM.
* LOCATIONS AFFECTED INCLUDE...DAGGET PASS...GENOA...GLENBROOK...
KINGSBURY...SPOONER SUMMIT...SOUTH LAKE TAHOE AND STATELINE.
IF YOU ARE ON LAKE TAHOE...NEARBY STREAM...OR SWIMMING POOL...GET
OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DONT BE
CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND
LIGHTNING NEAR THUNDERSTORMS POSE AN IMMEDIATE DANGER TO BOATERS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
&&
LAT...LON 3915 11980 3877 11983 3877 12002 3882 12005
3883 12013 3885 12016 3913 12018
TIME...MOT...LOC 2111Z 187DEG 8KT 3885 12003
JHWSpecial weather statement, Jul 2, 3:19 PM PDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
319 PM PDT THU JUL 2 2009
NVZ004-022300-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
319 PM PDT THU JUL 2 2009
...STRONG THUNDERSTORM NEAR COLD SPRINGS IN CHURCHILL COUNTY...
AT 315 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHEAST OF COLD SPRINGS...OR 15 MILES
WEST OF NEW PASS SUMMIT...AND MOVING NORTHEAST AT 15 MPH.
OCCASIONAL LIGHTNING...BRIEF HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE QUARTER INCH IN 15 MINUTES REDUCING VISIBILITIES TO LESS
THAN THREE MILES...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS
OF AROUND 50 MPH... ARE EXPECTED WITH THIS STORM.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
&&
LAT...LON 3956 11745 3940 11777 3948 11785 3979 11757
3969 11744 3962 11744
TIME...MOT...LOC 2218Z 224DEG 15KT 3949 11773
JHWSpecial weather statement, Jul 2, 3:56 PM PDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 356 PM PDT THU JUL 2 2009 NVZ001-022345- MINERAL AND SOUTHERN LYON COUNTIES- 356 PM PDT THU JUL 2 2009 ...A STRONG THUNDERSTORM AFFECTING MINERAL COUNTY... AT 354 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF US 95 AT MINERAL-ESMERALDA CO LINE...OR 13 MILES NORTHWEST OF COALDALE...AND MOVING NORTHEAST AT 20 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...PENNY SIZE HAIL...AND GUSTY WINDS TO 40 MPH...ARE EXPECTED WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...JUNCTION US 95 AND NV 360 (TONOPAH JUNCTION). HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3803 11816 3808 11827 3835 11804 3828 11788 TIME...MOT...LOC 2255Z 217DEG 19KT 3813 11808 SNYDER
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 1:10 PM PDT | Special Weather Statement | REV | Mineral | 50 min |
| Jul 2, 1:34 PM PDT | Flash Flood Warning | REV | Mineral | 93 min |
| Jul 2, 2:01 PM PDT | Special Weather Statement | REV | Mineral | 89 min |
| Jul 2, 2:10 PM PDT | Severe Thunderstorm Warning | REV | Mineral | 20 min |
| Jul 2, 2:12 PM PDT | Special Weather Statement | REV | 93 min | |
| Jul 2, 3:19 PM PDT | Special Weather Statement | REV | Churchill | 41 min |
| Jul 2, 3:56 PM PDT | Special Weather Statement | REV | Mineral | 49 min |
Nearby
Flash Flood Warnings in Nevada, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.